Some results in stochastic functional integro-differential equations with infinite delays Online publication date: Tue, 11-Apr-2017
by Arumugam Vinodkumar
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 1, 2017
Abstract: In this paper, we study the results on averaging principle and stability of mild solutions for stochastic functional integro-differential equation with non-Lipschitz condition. We establish the result by the method of successive approximation and Bihari's inequality under the theory of resolvent operators. Finally, an example is provided for demonstration.
Online publication date: Tue, 11-Apr-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com